Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum to: ``Remarks on weak compactness of operators defined on certain injective tensor products'' [Proc. Amer. Math. Soc. 116 (1992), no. 2, 473-476; MR1120506 (92m:46109)]


Author: G. Emmanuele
Journal: Proc. Amer. Math. Soc. 118 (1993), 335
MSC: Primary 47B07; Secondary 46B20, 46M05
DOI: https://doi.org/10.1090/S0002-9939-1993-1145945-9
Original Article: Proc. Amer. Math. Soc. 116 (1992), 473-476.
MathSciNet review: 1145945
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Emmanuele, Remarks on weak compactness of operators defined on certain injective tensor products, Proc. Amer. Math. Soc. 116 (1992), 473-476. MR 1120506 (92m:46109)
  • [2] E. Saab and P. Saab, A stability property of a class of Banach spaces not containing a complemented copy of $ {l^1}$, Proc. Amer. Math. Soc. 84 (1982), 44-46. MR 633274 (83f:46018)
  • [3] -, On unconditionally converging and weakly precompact operators, Illinois J. Math. 35 (1991), 522-531. MR 1103684 (92d:46092)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B07, 46B20, 46M05

Retrieve articles in all journals with MSC: 47B07, 46B20, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1145945-9
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society